MDMA Recovery (Stories & Support - 2)

Status
Not open for further replies.

Strangestuff

Bluelighter
Joined
Oct 26, 2014
Messages
124
Fixing the unconsciouss. As Jibberman said, the whole LTC starts in your head. All the symptoms we feel are due to some wrong processes running in our brain. Maybe the consequence/or even the trigger is some hormonal dysfunction, like Strangestuff tries to tell us. But no matter what is wrong. It is maintained by wrong thought patterns. Thats why meditation and CBT is so highly recommended. And I thought by myself thah this wrong patterns have their roots in the unconsciouss. Thats why I asked.
Right--even if it is a hormonal issue CBT is still recommended cause you need to learn to manage the symptoms so your body can properly recover.

And for me this is how the timeline has been--i was in a horrid state last year for 3 months, then started supplementation/exercise regimen. Also found the source to my issue then rapid improvement over next 3 months. Now ive improved slowly over last few months but im still at a plateau....
 

PJ2

Bluelighter
Joined
Mar 9, 2014
Messages
152
I was sicker for about 3 weeks after I started taking Paxil and then I started to feel the benefits. The longer you take them the more your brain chemicals sort of even out and stabilize. For a few months I sort of felt emotionally blunted and I am not sure if it was from the Paxil or being sick, but that has since gone away.

There are still a lot of panicked people in here looking in the wrong places for answers - neurologists, etc.. Rest, good diet, exercise and time are the answers and if that doesn't work add an ssri. I would recommend taking it for a year or so, but not everyone is exactly the same.

One day at a time. Baby steps. I could barely get out of bed the first month, but just keep going.
 

me2point0

Bluelighter
Joined
Mar 23, 2014
Messages
216
Sorry for my ignorance but isn't ssri' for depression? I mean I feel 0% depressed t the moment.

EDIT: And I don't wana bash your course of action but until you are back at 100% we can't know for sure just ssri and exercise will do it!
 

ryan23

Bluelighter
Joined
Apr 8, 2015
Messages
151
Thanks everybody got an appointment for docs tomorrow goina ask to get bloods done and get hormones checked, and get an ssri. my mood and the way ive been acting has been crazy just not myself, and another thing has anyone experienced any problems with vision there's like lines floating around constantly is this a symptom of depression ? Sorry to keep asking questions just goin through hell atm and I'm so scared somthing is seriously up,damaged etc
 

PJ2

Bluelighter
Joined
Mar 9, 2014
Messages
152
If you are talking to me dude, I am back to 100%. I feel perfectly fine with zero symptoms anymore.

Ryan, you have to stop panicking. I know that is easier said than done. You'll be fine, it just takes time for your brain to recover. I used Xanax to help with my symptoms initially when they got unbearable and then after 6 months I switched to Paxil to get me to the finish line. You are still looking at a year or more and nothing is going to change that timeline.
 

ryan23

Bluelighter
Joined
Apr 8, 2015
Messages
151
Thanks alot for the reply, I understand Its goina take time it's horrible goina see if doc can give me somthing tomorrow, could you tell me what kind of symptoms you had ?
 

JustAnotherLowT-er

Greenlighter
Joined
May 27, 2015
Messages
1
Well, after reading all of the posts related to low testosterone i can see that i am just what my name says.
A month ago, a friend of mine and I consumed 50 e worth of mdma in one night (even though the dealer probably ripped us off so it wasn't really 50e worth) and just like every other time i took ecstasy i had no side effects. That is, i thought i didn't until a week ago. *quick note:the mdma effected my hormones my libido skyrocketed* Last week i was in a club, only drinking beer and I started to notice that i had no sexual drive. At first I wasn't sure, because I'm the kind of person that rarely thinks about approaching girls. But this was in a club, where i honestly thought i was the most handsome guy and was the best dancer, so i thought i had great odds at finding a girl to at least dance with. But i remained passive, so passive to the point where a ripped guy approached me thinking i must be gay because some girls were throwing them selves at me and i just shrugged 'em off. The doubt of having low T was later then confirmed a week later where i went to an even bigger party and had the same story minus the gay guy... It's really depressing to see a beautiful girl and know that you want her and she wants you, but you're just like meh..i'd rather dance alone wallowing in my self-pity...
Anyways, i decided to visit a private lab and my results show that i have 3,2 ng/ml and of course the doctor said it was "within boundaries". The thing is, i'm not satisfied with "within boundaries". Truthfully, i consider my self blessed for having been born good looking or at least with potential to look good, and with proper dieting, exercise, facial lotions and what not i got my self to a point where i consider my self a 9/10. It really hurts to say that i'd rather lose it all just to have my lust back... After reading the stuff that you guys have mentioned, i'll probably go to an endocrinologist, but living in a third world country, i'm afraid that the bogus doctors will: 1. be of no help to me or 2. even worse fuck me up even more with some hormone replacement that may help me in the moment but will certainly screw me up even more in the long run.
TL;DR: I'm what my name says, just wanted to share my experience and see if I could squeeze some more useful intel out of the more experienced folk.
 

Strangestuff

Bluelighter
Joined
Oct 26, 2014
Messages
124
Based on all the recent posts--it is clear thaf at least for a percentage of us the endocrine system has been affected and this contributes to LTC symptoms. Makes sense since serotonin/dopamine/etc are involved in regulating that. Thats why you see low T downstream or low cortisol/suboptimal free t3. So there are 2 routes that can be discussed with your dr is addressing it upstream with psych drugs or addressing it downstream with hormones/hormone analogues (clomid, hcg, etc) or both.
 

BlueBull

Moderator: M&ED
Staff member
Joined
Nov 3, 2012
Messages
2,786
Since this thread has run its course I'm going to close it, move it to the archive and start a new thread

The new thread can be found here
 
Status
Not open for further replies.
Top